# SDR GTIA2023061537260

- Difficulty date: June 13, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 10,270 hours, 4,204 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCKS SMELL ON DESCENT THROUGH FL280. ISOLATED SMELL TO PACK 1-PER TSM 05-50-00-810-831-A. CONFORM PACK 1 HAS DIRTY SOCK SMELL
